Ball ache, not even on fin, and other modest analyses (?)
So, today while I was at work waiting for a meeting to start, I had a sudden ache in my left nut. It wasn't debilitating, but was obviously noticeable. I'm not on finasteride yet.
That got me to thinking: I have occasional mood swings that could may be interpreted as depression, been disinterested in sex, and trouble sleeping every so often.
I continued to think, if these same symptoms happened after I started fin, would I immediately attribute them to the fin? All the literature says sides are statistically indifferent when someone has not been educated by a physician on potential sides (in addition to all the literature that says sides are few and far between).
What proportion of the guys going on 'fin side effects' tirades are actually experiencing them, as opposed to falsely attributing it to finasteride because they aren't motivated to improve their physical and mental well-being?
I'm not making light of a drug that's clearly powerful. I'm not trying to make light of guys who say they have sides, regardless of whether or not they do. I'm just simply saying, in my own non-finasteride taking life I've had blips of symptoms that align with potential sides from finasteride use.
Every day that passes, I'm happier and happier that my finasteride order is placed and on its way. The more I read, the less credible finasteride antagonists are, and more credible scientific researchers and physicians are. Let's do this.
Hey dude, like you know, the best thing you can do is to just be. You don't need to reassure yourself, live like you've never lived.
My aches were almost undoubtedly caused by fin. I do happen to trust my judgement though, my background is in medicine and now sports coaching, i'm no stranger to health sciences or bias. Whether or not it's true is not even important for you. The good news is that I don't think it happens any more, for whatever reason. As you know, many who reported sides didn't have sides once they reintroduced it.
I wish you all the best with it. You will be fine.
Appreciate the kind words. I'm mostly just mentally preparing myself. I'm not even afraid of sides; logic, reason, and a back ground in the health field prevent me from even creating that fear. I'm much more afraid of thinking I have sides, because I can be hyper-analytic and mildly paranoid. I'm not even sure if that makes sense -- I'm worried about emotion overriding logic.
When the nut ache happened today, I sat and thought to myself "remember, this happens with or without fin (to some degree) - don't be irrational once you start it, but remain observant and respectful of sides".
I figured my post was most appropriately belonging in Rants, because that's what it is. If nothing else, a place holder for an instance in my life before finasteride to refer to later.
Make sure you get baseline blood and hormone tests bro....Sperm analysis too if possible. That should give you added peace of mind with your decision.
I haven't had any sides and it's been almost two years. I also started taking it by the recommendation of a guy I lift with who used it when he did steroids. I've never taken steroids. I just had a bit of thinning on the crown. The only thing I knew about the drug was from his positive experience and the Merck study that said only 4% of men get sexual side effects. That's it. No hair loss forums. No youtube videos. Nothing. He told me to take half of the recommended dose everyday. I've been on .5mg ever since and after two years of lifting with a guy who knows what he's doing I'm in the best looking shape of my life. I have total sympathy for people who get sexual sides from finasteride. I was on a SSRI years ago and it completely shut down my sex drive. Scary shit. It took a few months for it to recover.
By stressdfella in forum Men's Hair Loss: Start Your Own Topic
Last Post: 09-18-2012, 01:35 AM
By jackk in forum Men's Hair Loss: Start Your Own Topic
Last Post: 04-29-2012, 11:33 AM
By bob13 in forum Hair Loss Treatments
Last Post: 02-13-2012, 12:57 PM
By kramer in forum Hair Transplant: Start Your Own Topic
Last Post: 12-07-2010, 04:55 PM
» The Bald Truth